
Damkof Plus Syrup
Manufacturer
Damsa Pharma
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Damkof Plus Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Damkof Plus Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Damkof Plus Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Damkof Plus Syrup.
Breastfeeding Warning
Damkof Plus Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Damkof Plus Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Damkof Plus Syrup is a combination of three medicines:
Quick Tips
Damkof Plus Syrup helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Coldryth 2mg/250mg/5mg Syrup

Pramekold Syrup

Pycuff Cold Syrup

Oncet-CF Syrup

Coldus Syrup

Anginac Cold Syrup

Cozynil Syrup

Sumirest Syrup
Frequently asked questions
What is Damkof Plus Syrup?
Damkof Plus Syrup contains three active ingredients: chlorpheniramine, paracetamol / acetaminophen, and phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic, it relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Is Damkof Plus Syrup safe to use?
Yes, Damkof Plus Syrup is generally safe for most patients. However, it may cause some common side effects like nausea, vomiting, allergic reaction, sleepiness, headache, and other uncommon or rare side effects in some individuals. Consult a doctor if you experience persistent problems while taking this medication.
Can I stop taking Damkof Plus Syrup when my symptoms are relieved?
Damkof Plus Syrup is usually used for short-term relief and can be discontinued when your symptoms improve. However, continue taking the medicine if directed by a healthcare professional.
Can Damkof Plus Syrup cause dizziness?
Yes, use of Damkof Plus Syrup may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness or lightheadedness, rest and resume once you feel better.
Can Damkof Plus Syrup damage the liver?
Damkof Plus Syrup is generally safe when taken as prescribed. However, an overdose of this medication may cause liver damage. Avoid drinking alcohol while taking this medicine because it can increase your risk of liver damage.
What is the recommended storage condition for Damkof Plus Syrup?
Store this medicine in its original container or packaging, tightly closed. Store according to the instructions on the pack or label. Do not consume unused medicine; keep it away from pets, children, and other people.